# SDR CALA2017120404316

- Difficulty date: December 4, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,654 hours, 15,994 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N407719
- Condition: Cracked
- Location: Nr 3 Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 SLAT COVE SKIN HAS CRACK AT I/B AND O/B SIDE OF I/B SLAT TRACK MOUNT FITTING. ACCOMPLISHED INTERIM REPAIR ON #3 SLAT COVE SKIN AT I/B AND O/B SIDE OF I/B SLAT TRACK MOUNT IAW SRM 57-43-01 REPAIR 4 PAGE 201. INITIATED DIP TO INSPECT THESE BLIND RIVETS 3000FC AFTER INSTALL ATION AND EACH 3000FC AFTER THAT TO CHECK FOR MISSING AND OR LOOSE FASTENERS. PER SRM 57-43-01 REPAIR 4 DETAIL 1 PAGE 203. INSPECT THESE BLIND RIVETS 3,000 FLIGHT CYCLES AFTER INSTALLATION AND EACH 3,000 FLIGHT CYCLES AFTER THAT TO CHECK FOR MISSING AND OR LOOSE FASTNERS.
